Tab Application Banner
  • Users Online: 382
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  11 | Issue Number:  2 | Page:  78-81

ORIGINAL ARTICLE

STAT4 rs7574865 polymorphism in Iranian patients with rheumatoid arthritis
Alizadeh Zeinab, Farazmand Ali, Akhlaghi Maassoomeh, Jamshidi Ahmad Reza, Shahlaee Abtin, Karami Jafar, Shamsian Elmira, Mahmoudi Mahdi

Number of times this article was viewed 715
Number of times this article has been printed  from the site 17
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article